MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM
Model Number 02-01846
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Parent reported that the sensor was damaged and began smoking with attempting to pry off the plastic compartment.The patient was struggling to remove sensor from patch at the time of the event.No patient harm was reported.The device was returned and a replacement device was sent.
 
Additional Manufacturer Narrative
It was reported that the sensor had smoke damage.The device was returned for investigation.A investigation was performed and found that the device was able to charge and device was able to be downloaded and tested.Investigation found that the temperature for the device was within normal limits.Investigation in the log of the device found multiple initialization failed messages.Device was opened to confirm if there was internal damage and corrosion was identified on the pcb boards along with the battery contact on the board.The corrosion can contribute to the device not charging and getting hot.Temperature stress tests could not duplicate the overheat or spark, but there is evidence of sparks and melting on the battery and on the interior and exterior of the sensor.

Brand Name
C6 MCOT PPM
Common Device Name
C6 MCOT PPM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key17721814
Report Number2133409-2023-00055
Device Sequence Number12553580
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number02-01846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by Manufacturer01/04/2023
Not provided
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date01/04/2024
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale